Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 46, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 11, 2007, 2:44 PM EDT for 6 counties in Florida; 12 counties in Georgia. It took effect at Apr 12, 2007, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2007, 2:44 PM EDT (18:44 UTC)
- In effect from
- Apr 12, 2007, 12:00 PM EDT
- Expired
- Apr 12, 2007, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 111844 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 244 PM EDT WED APR 11 2007 FLZ020>025-030>032-035-036-121000- /O.UPG.KJAX.FW.A.0046.070412T1600Z-070413T0000Z/ /O.NEW.KJAX.FW.W.0046.070412T1600Z-070413T0000Z/ /O.NEW.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- 244 PM EDT WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT THURSDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH... A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT BRINGING A DRIER AIRMASS TO THE AREA. LOWEST RHS WEDNESDAY AND THURSDAY WILL BOTTOM OUT TO NEAR 20 PERCENT ACROSS THE SUWANNEE VALLEY REGION AND 25 TO 30 PERCENT NEAR THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-121000- /O.UPG.KJAX.FW.A.0046.070412T1700Z-070412T2300Z/ /O.NEW.KJAX.FW.W.0046.070412T1700Z-070412T2300Z/ /O.NEW.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 244 PM EDT WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH... A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT BRINGING A DRIER AIRMASS TO THE AREA. LOWEST RHS WEDNESDAY AND THURSDAY WILL BOTTOM OUT TO NEAR 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ037-040-121000- /O.NEW.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ PUTNAM-MARION- 244 PM EDT WED APR 11 2007 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH... A DRY AIRMASS WILL BE IN PLACE WITH LOWEST RHS BOTTOMING OUT TO NEAR 25 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ PP
2 follow-up statements
000 WWUS82 KJAX 120756 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 356 AM EDT THU APR 12 2007 GAZ132>136-149>152-162>164-122000- /O.CON.KJAX.FW.W.0046.070412T1700Z-070412T2300Z/ /O.CON.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 356 AM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO STRONG WINDS AND LOW RHS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT AROUND 20 PERCENT WITH 3 TO 5 HOUR DURATIONS BELOW 25 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>032-035-036-122000- /O.CON.KJAX.FW.W.0046.070412T1600Z-070413T0000Z/ /O.CON.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- 356 AM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING DUE TO STRONG WINDS AND LOW RHS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT IN THE 20 TO 25 PERCENT RANGE WITH 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS AROUND 20 PERCENT ARE EXPECTED WITH 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ037-040-122000- /O.CON.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ PUTNAM-MARION- 356 AM EDT THU APR 12 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO LOW RHS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. FRIDAY AFTERNOON...MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED WITH 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HESS
000 WWUS82 KJAX 121832 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 232 PM EDT THU APR 12 2007 GAZ132>136-149>152-162>164-122300- /O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ /O.NEW.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/ /O.CON.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT BETWEEN 15 AND 20 PERCENT WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ037-040-122300- /O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ /O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ PUTNAM-MARION- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT IN THE 30 TO 35 PERCENT RANGE WITH 3 TO 5 HOUR DURATIONS BELOW 35 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED WITH 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>032-035-036-122300- /O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ /O.CON.KJAX.FW.W.0046.000000T0000Z-070413T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO GUSTY WINDS AND LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT AROUND 20 PERCENT...WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED ACROSS THE INTERIOR COUNTIES WITH 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. FOR INLAND SECTIONS OF NASSAU AND DUVAL COUNTIES...MINIMUM RHS OF 20 TO 30 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. FOR COASTAL SECTIONS OF NASSAU AND DUVAL COUNTIES...MINIMUM RHS OF 30 TO 35 PERCENT WITH AROUND 4 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-122300- /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ /O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ ST JOHNS- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH 3 TO 5 HOUR DURATIONS BELOW 35 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 20 TO 30 PERCENT ARE EXPECTED FOR INLAND SECTIONS WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. ALONG THE COAST...MINIMUM RHS OF 30 TO 35 PERCENT WITH 3 TO 4 HOUR DURATIONS BELOW 35 PERCENT ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ038-122300- /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ FLAGLER- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. MINIMUM RHS OF 25 TO 30 PERCENT ARE EXPECTED FRIDAY AFTERNOON WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ153-154-165-166-122300- /O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT BETWEEN 20 AND 25 PERCENT WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ECZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 11, 10:00 AM EDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 11, 10:00 AM EDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT WED APR 11 2007
.PUBLIC UPDATE...LATEST CHECK OF OBSERVATIONS INDICATE FOG BANK IS
QUICKLY LIFTING...WITH MOST LOCATIONS REPORTING VISIBILITIES 5
MILES OR BETTER. LOW CLOUDS WILL CONTINUE TO IMPACT MOST OF THE
AREA THE REMAINDER OF THIS MORNING. MSAS ANALYSIS INDICATES SURFACE
LOW HAS SHIFTED OFFSHORE GEORGIA WATERS WITH SURFACE RIDGE JUST
TO OUR NORTH.
WIDESPREAD LOW CLOUDS WILL LIKELY GIVE WAY TO MIXTURE OF SUN AND
CLOUDS BY NOON AS LOW-LEVEL DISTURBANCE EXITS EAST INTO THE
ATLANTIC WATERS AND DEEPER AREA OF NVA/SUBSIDENCE WORKS INTO THE
AREA. MAIN FORECAST PROBLEM THROUGH SHORT-TERM WILL BE PRECIP
COVERAGE FOR THIS AFTERNOON AND EVENING AS WELL AS THUNDERSTORM
PROSPECT. UPPER LOW AND ATTENDANT SURFACE COLD FRONT WILL
CONTINUE TO WORK EAST...WITH STRONGEST DYNAMICS HOLDING WELL NORTH
OF THE AREA. IN FACT...WESTERLY FLOW ALOFT WILL MAINTAIN DRIER AND
SLIGHTLY WARMER FLOW REGIME...WITH VERY WEAK DISTURBANCES ARRIVING
LATE THIS AFTERNOON/EVENING. IN ADDITION...MODELS ARE SUGGESTING
DECENT SUBSIDENCE INVERSION AROUND 800 MB HOLDING FIRM THROUGH THE
EARLY EVENING...SO PROSPECT FOR THUNDERSTORM DEVELOPMENT LOOKS
QUITE MINIMAL. PWATS ARE CURRENTLY BETWEEN 1.00 AND 1.25 INCHS AND
ARE NOT ANTICIPATED TO CLIMB ABOVE 1.5 INCHES THIS AFTERNOON...
THUS MOISTURE CONTENT WILL BE LIMITED. DO NOT ANTICIPATE MORE THAN
SCATTERED SHOWERS INITIATING AFTER 4 PM AND CONTINUING THROUGH
THIS EVENING...WITH ISOLATED THUNDERSTORM POSSIBLE ACROSS NORTH
FLORIDA...AND GENERALLY CONFINED TO EAST COAST SEA BREEZE.
WILL LOWER POPS SLIGHTLY FOR TODAY...MAINTAINING CHANCE POPS. WILL
ALSO FRESHEN FORECAST TO REMOVE MORNING WORDING/DENSE FOG ADVISORY
STUFF.
&&
.MARINE UPDATE...WEAK AREA OF LOW PRESSURE CURRENTLY RESIDES IN
GEORGIA WATERS...WITH LOCAL WINDS VARIABLE FROM EAST TO SOUTHWEST...
WITH SPEEDS LESS THAN 15 KNOTS. SEAS WERE GENERALLY 3 TO 5 FEET.
WILL DROP SCEC HEADLINES FOR OFFSHORE LEGS...RESULTING IN NO
HEADLINES ACROSS THE LOCAL WATERS TODAY. SOUTHERLY WINDS ARE
EXPECTED TO INCREASE TO 15 TO 20 KNOTS IN OFFSHORE LEGS THIS
EVENING...AHEAD OF APPROACHING FRONTAL BOUNDARY...WITH FRONTAL
PASSAGE AFTER MIDNIGHT. MEAGER COLD AIR ADVECTION PATTERN IN WAKE
OF THIS FRONT WILL LIKELY PRECLUDE HEADLINES AFTER TONIGHT...WITH
HEADLINES LIKELY RETURNING THIS WEEKEND ASSOCIATED WITH STRONGER
WEATHER FEATURE.
&&
.AVIATION...MVFR CONDITIONS WILL PERSIST THROUGH 16Z AS FOG BANK
LIFTS TO STRATIFIED DECK WITH CEILINGS BETWEEN 1000 AND 2000 FEET.
WILL CONTINUE VCSH/VCTS WORDINGS AFTER 18Z...ALTHOUGH WILL LIKELY
DELAY THIS WORDING UNTIL 21Z WITH 18Z PACKAGE. WINDOW FOR
SHOWER/TSTM ACTIVITY APPEARS BETWEEN 21Z AND 02Z.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
GILCHRIST- HAMILTON-NASSAU-SUWANNEE-UNION.
GA...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...NONE.
&&
ZAPPEHazardous weather outlook, Apr 11, 10:33 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1033 AM EDT WED APR 11 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1033 AM EDT WED APR 11 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS... ...SCATTERED THUNDERSTORMS THIS AFTERNOON... THE RISK OF RIP CURRENTS WILL BE ABOVE NORMAL TODAY DUE TO INCREASED ONSHORE FLOW. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE DETAILED INFORMATION. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON IN ADVANCE OF A COLD FRONT...AND GENERALLY CONFINED TO THE EAST COAST. THESE STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...GUSTY WINDS AND SMALL HAIL. STORM MOTION WILL BE TO THE EAST AROUND 20 TO 25 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRY CONDITIONS TRAILING THE FRONTAL PASSAGE ARE EXPECTED THURSDAY AND A FIRE WEATHER WATCH HAS BEEN ISSUED. A SQUALL LINE IS EXPECTED TO PRECEDE A COLD FRONTAL PASSAGE LATE SATURDAY. STRONG WINDS ARE EXPECTED BEHIND THE FRONT SUNDAY WITH WINDY CONDITIONS EXPECTED ACROSS THE FORECAST AREA WITH GALES POSSIBLE OVER THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI/ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:58 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 11 hr |
| Apr 11, 4:35 AM EDT | Dense Fog Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 5 hr |
| Apr 11, 4:44 AM EDT | Marine Weather Statement | JAX | 5 hr | |
| Apr 11, 2:44 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.